# SDR SWAA2025042426742

- Difficulty date: April 21, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N8727M
- Make and model: Boeing 737-8
- Aircraft serial: 42576
- Aircraft time: 14,482 hours, 6,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Plug
- Condition: Inoperative
- Location: Zone 2oo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MIDDLE EMERGENCY EXIT SIGN HAS LEFT HAND LIGHT INOP PICTURE ATTATCHED. <[01] RESECURED CANNON PLUG D03160 PER SWPM 20-27-24.
